Alert archive / Nebraska / Special Weather Statements in 2016

Special Weather Statement, NWS Cheyenne, WY

July 28, 2016Morrill County, Nebraska

NWS Cheyenne, WY issued this special weather statement at Jul 28, 2016, 5:30 AM MDT for Morrill County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2016, 5:30 AM MDT (11:30 UTC)
Expired
Jul 28, 2016, 6:15 AM MDT
In force
45 min
Issued by
NWS Cheyenne, WY

County Morrill County, NE

The radar

The Cheyenne radar (KCYS), 167 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 11.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
3204 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

993 
WWUS85 KCYS 281130
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
530 AM MDT THU JUL 28 2016
 
NEZ021-055-281215-
MORRILL NE-CHEYENNE NE-
530 AM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE AND CENTRAL
MORRILL COUNTIES UNTIL 615 AM MDT...

AT 530 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
THE INTERSECTION OF HIGHWAY 385 AND L62...OR 22 MILES SOUTHWEST OF
ALLIANCE...MOVING SOUTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BRIDGEPORT...NORTHPORT AND BRIDGEPORT STATE RECREATION AREA AROUND 
  540 AM MDT. 
  THE INTERSECTION OF HIGHWAY 385 AND 92 AROUND 550 AM MDT. 

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BROADWATER.

LAT...LON 4129 10288 4183 10323 4193 10307 4169 10263
      4141 10263
TIME...MOT...LOC 1130Z 319DEG 44KT 4182 10310 

$$

RUBIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:57 AM MDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 28, 3:57 AM MDT, 1 hour 33 minutes before
Area Forecast Discussion...Corrected Aviation
National Weather Service Cheyenne WY
357 AM MDT THU JUL 28 2016

.SHORT TERM...(Today through Friday night)
Issued at 300 AM MDT Thu Jul 28 2016

Today...Looks like another active day across parts of southeast
Wyoming and western Nebraska with the Storm Prediction Center
showing marginal risk east of a Douglas to Laramie line with a
slight risk along and east of I-25 and south of a Wheatland to
Alliance line.

A shortwave moves over northern and eastern Wyoming this morning,
producing scattered showers and thunderstorms across our northern
and eastern counties. Then, this afternoon, with a low and mid level
theta-e ridge axis in place, expect scattered thunderstorms along
and east of a Douglas to Laramie line, with progged CAPE from 2000
to 3000 J/kg early in the afternoon and shear of 45 to 50 knots
helping to produce isolated severe storms producing large hail and
damaging winds in the slight risk area. Severe storms are more
likely earlier in the day, compared to yesterday, with the earlier
passage of the shortwave.

Tonight...Scattered strong to isolated severe storms in the evening
across our southeast counties, then clearing skies. Areas of fog and
low clouds developing east of a Lusk to Cheyenne line after midnight
based on the boundary layer progs.

Friday...Afternoon and evening thunderstorm coverage will be more
isolated with less low and mid level moisture availability along
with the absence of a pronounced shortwave overhead.

Friday night...Isolated thunderstorms will mostly end in the evening
with a slight chance of showers and thunderstorms over western
Nebraska into the late night hours along a low level convergence
axis.

.LONG TERM...(Saturday through Wednesday)
Issued at 350 AM MDT Thu Jul 28 2016

Upper ridge builds over the Rockies and high plains this weekend.
Surface trough/dryline will remain nearly stationary along the
east slopes of the Laramie Range. Saturday will be dry with ridge
overhead. Sunday will be a bit more convectively active for the
mountains and adjacent plains of southeast Wyoming with a passing
upper level disturbance and upslope low level flow. Flow aloft
will be west-southwest with ridge rebuilding over the high plains.
Most of the subtropical moisture will remain to the south, with a
few diurnal mountain thunderstorms possible Monday. Mid levels will
warm Sunday and Monday with highs rising into the 80s-mid 90s. A
upper low and associated trough over the Pacific Northwest Tuesday
will track east-northeast across the northern Rockies into
southern Canada Wednesday as the upper high recenters over the
south central Great Plains. Consequently, the flow aloft backs to
the southwest. The ECMWF introduces some subtropical moisture into
the area by midweek, while the GFS depicts little or no QPF. Much
of the CWA will largely be dry, except for isolated diurnal
convection over the mountains and northeast plains. Temperatures
Tuesday and Wednesday will be a few degrees cooler, but still
above average for early August.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 330 AM MDT Thu Jul 28 2016

Scattered SHRA/TSRA will move southeast across the northern and
central portions of the Nebraska panhandle including Chadron,
Alliance and possibly Scottsbluff through early this morning.
Additional convection will develop around midday over the mountains
of southeast Wyoming and move east-southeast onto the plains during
the afternoon, with VCTS between 20Z and 04Z (except Rawlins).
Gusty/erratic outflow winds to 40 kt, hail and MVFR to IFR
visibility in heavy rain will be the primary hazards from TSRA.

&&

.FIRE WEATHER...
Issued at 300 AM MDT Thu Jul 28 2016

Minimal concerns the next few days based on expected humidities
and winds.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...RUBIN
LONG TERM...MAJ
AVIATION...MAJ
FIRE WEATHER...RUBIN
Hazardous weather outlook, Jul 28, 4:15 AM MDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
415 AM MDT THU JUL 28 2016

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
291015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
415 AM MDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS
PORTIONS OF WESTERN NEBRASKA EARLY THIS MORNING. A FEW STRONG
STORMS PRODUCING SMALL HAIL...HEAVY RAIN AND GUSTY WINDS ARE
EXPECTED.

SCATTERED THUNDERSTORMS WILL REDEVELOP ALONG AND EAST OF THE
LARAMIE RANGE AROUND MIDDAY AND MOVE SOUTHEAST INTO WESTERN
NEBRASKA THROUGH EARLY EVENING. SOME THUNDERSTORMS MAY BECOME
SEVERE ALONG AND EAST OF INTERSTATE 25 WITH LARGE HAIL UP TO
TWO INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...TORRENTIAL
RAINFALL...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST
FRIDAY...WITH MORE ISOLATED COVERAGE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THIS
EVENING ALONG AND EAST OF INTERSTATE 25.

WYZ104-105-109>115-291015-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
415 AM MDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF THE MOUNTAINS
THIS AFTERNOON AND MAY PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST
FRIDAY...WITH MORE ISOLATED COVERAGE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jul 28, 1:54 AM MDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
154 AM MDT THU JUL 28 2016

WYZ101-102-280900-
NIOBRARA COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
154 AM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND WEST
CENTRAL NIOBRARA COUNTIES UNTIL 300 AM MDT...

AT 154 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF BILL...OR 35 MILES SOUTHEAST OF WRIGHT...MOVING
SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
CONVERSE AND WEST CENTRAL NIOBRARA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4327 10529 4343 10517 4327 10463 4300 10488
TIME...MOT...LOC 0754Z 301DEG 21KT 4331 10513

JAMSKI
Local storm report, Jul 28, 1:59 AM MDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
159 AM MDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             W WARREN AF BASE        41.15N 104.86W
07/27/2016  E1.00 INCH       LARAMIE            WY   PUBLIC

            SOME MAY HAVE BEEN JUST LITTLE LARGER.

0418 PM     HAIL             3 S CHEYENNE            41.10N 104.79W
07/27/2016  E1.00 INCH       LARAMIE            WY   PUBLIC

            HAIL WAS BETWEEN NICKEL AND QUARTER. THE HAIL WAS
            SHREDING THE LEAVES OF HER TREES.

0430 PM     HAIL             8 E CHEYENNE            41.15N 104.64W
07/27/2016  M0.88 INCH       LARAMIE            WY   TRAINED SPOTTER

0441 PM     HAIL             2 S HILLSDALE           41.18N 104.48W
07/27/2016  M1.00 INCH       LARAMIE            WY   NWS EMPLOYEE

            ALONG INTERSTATE 80.

0505 PM     HAIL             20 E CHEYENNE           41.14N 104.41W
07/27/2016  M1.00 INCH       LARAMIE            WY   NWS EMPLOYEE

            SIX INCH DEPTH OF HAIL.

0528 PM     HAIL             PINE BLUFFS             41.18N 104.07W
07/27/2016  E1.75 INCH       LARAMIE            WY   NEWSPAPER

            WIND DRIVEN GOLFBALL HAIL PRODUCED SIGNIFICANT DAMAGE TO
            HOMES AND BUSINESSES.

0528 PM     TSTM WND DMG     PINE BLUFFS             41.18N 104.07W
07/27/2016                   LARAMIE            WY   NEWSPAPER

            SOME TREES UPROOTED AND POWER LINES DOWNED. ALSO A LOT OF
            DAMAGE REPORTS DUE TO WIND DRIVEN GOLF BALL SIZE HAIL.

0538 PM     HAIL             PINE BLUFFS             41.18N 104.07W
07/27/2016  E1.75 INCH       LARAMIE            WY   PUBLIC

            ALONG INTERSTATE 80. THE HAIL CRACKED HIS WINDSHEALD.

0550 PM     TSTM WND DMG     5 S BUSHNELL            41.16N 103.89W
07/27/2016                   KIMBALL            NE   LAW ENFORCEMENT

            HEAVY DAMAGE TO A RESIDENCE AND SEVERAL OUTBUILDINGS
            DAMAGED OR DESTROYED.

0552 PM     HAIL             2 SE BUSHNELL           41.21N 103.86W
07/27/2016  E1.75 INCH       KIMBALL            NE   LAW ENFORCEMENT

            WIND DRIVEN GOLFBALL HAIL PRODUCED SIGNIFICANT DAMAGE TO
            A RESIDENCE.

0602 PM     HAIL             3 E MORRILL             41.96N 103.87W
07/27/2016  E1.75 INCH       SCOTTS BLUFF       NE   PUBLIC

0608 PM     HAIL             MITCHELL                41.94N 103.81W
07/27/2016  E1.75 INCH       SCOTTS BLUFF       NE   FIRE DEPT/RESCUE

0614 PM     HAIL             4 S MITCHELL            41.88N 103.81W
07/27/2016  E1.50 INCH       SCOTTS BLUFF       NE   PUBLIC

0627 PM     HAIL             3 S KIMBALL             41.19N 103.66W
07/27/2016  M2.00 INCH       KIMBALL            NE   TRAINED SPOTTER

            ON HIGHWAY 71.

0640 PM     HAIL             5 S POTTER              41.15N 103.31W
07/27/2016  M1.00 INCH       CHEYENNE           NE   EMERGENCY MNGR

            HAIL NICKEL TO QUARTER SIZE COVERED THE GROUND.

0700 PM     HAIL             1 E DULL CENTER         43.41N 104.94W
07/27/2016  M1.00 INCH       CONVERSE           WY   TRAINED SPOTTER

0736 PM     TSTM WND DMG     LANCE CREEK             43.02N 104.64W
07/27/2016                   NIOBRARA           WY   TRAINED SPOTTER

            SHINGLES WERE COMING OFF ROOF IN 70 MPH ESTIMATED WINDS
            THAT WAS DRIVING HAIL SLIGHTLY LARGER THAN 1 INCH IN
            DIAMETER.

0810 PM     HAIL             MANVILLE                42.78N 104.62W
07/27/2016  M1.50 INCH       NIOBRARA           WY   TRAINED SPOTTER

0810 PM     HAIL             MANVILLE                42.78N 104.62W
07/27/2016  M2.50 INCH       NIOBRARA           WY   TRAINED SPOTTER

0920 PM     HAIL             LINGLE                  42.14N 104.35W
07/27/2016  M1.00 INCH       GOSHEN             WY   EMERGENCY MNGR

0925 PM     HAIL             LINGLE                  42.14N 104.35W
07/27/2016  M1.50 INCH       GOSHEN             WY   EMERGENCY MNGR

0930 PM     HAIL             4 SW LINGLE             42.10N 104.40W
07/27/2016  M1.75 INCH       GOSHEN             WY   EMERGENCY MNGR

0952 PM     HAIL             3 S LINGLE              42.10N 104.35W
07/27/2016  E1.00 INCH       GOSHEN             WY   EMERGENCY MNGR

            VETERAN HIGHWAY SOUTH OF LINGLE HAS 2-3 INCHES OF HAIL
            DEPTH ON ROAD. HAIL SIZE QUARTERS TO NICKELS.

1000 PM     TSTM WND GST     6 S TORRINGTON          41.98N 104.18W
07/27/2016  E55.00 MPH       GOSHEN             WY   PUBLIC

            ALONG HIGHWAY 85 WIND GUSTS 50 TO 60 MPH.

1000 PM     HAIL             2 S HAWK SPRINGS        41.76N 104.27W
07/27/2016  M1.75 INCH       GOSHEN             WY   EMERGENCY MNGR

1020 PM     HAIL             HAWK SPRINGS            41.79N 104.27W
07/27/2016  E1.75 INCH       GOSHEN             WY   PUBLIC

1032 PM     HAIL             6 E LA GRANGE           41.64N 104.05W
07/27/2016  E1.50 INCH       BANNER             NE   BROADCAST MEDIA

1035 PM     HAIL             MINATARE                41.81N 103.50W
07/27/2016  E1.75 INCH       SCOTTS BLUFF       NE   PUBLIC

&&

MJAMSKI
Special weather statement, Jul 28, 3:19 AM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
319 AM MDT THU JUL 28 2016

NEZ095-WYZ102-281015-
NORTH SIOUX NE-NIOBRARA COUNTY WY-
319 AM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX...NORTHEASTERN
GOSHEN AND SOUTHEASTERN NIOBRARA COUNTIES UNTIL 415 AM MDT...

AT 318 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF LUSK...MOVING SOUTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HARRISON AROUND 350 AM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE VAN TASSELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4271 10365 4248 10392 4257 10406 4261 10406
      4261 10412 4280 10443 4295 10431
TIME...MOT...LOC 0918Z 304DEG 33KT 4283 10426

JAMSKI
Special weather statement, Jul 28, 4:05 AM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
405 AM MDT THU JUL 28 2016

NEZ002-003-095-096-WYZ108-281045-
SOUTH SIOUX NE-NORTH SIOUX NE-DAWES NE-BOX BUTTE NE-GOSHEN COUNTY WY-
405 AM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX...SOUTHWESTERN
DAWES...NORTHWESTERN BOX BUTTE AND NORTHEASTERN GOSHEN COUNTIES UNTIL
445 AM MDT...

AT 404 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF AGATE BED NATIONAL MONUMENT...OR 33 MILES
SOUTHEAST OF LUSK...MOVING SOUTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  AGATE BED NATIONAL MONUMENT AROUND 420 AM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FORT ROBINSON.

LAT...LON 4257 10407 4276 10350 4225 10329 4208 10372
TIME...MOT...LOC 1004Z 324DEG 31KT 4252 10388

RUBIN
Special weather statement, Jul 28, 4:43 AM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 AM MDT THU JUL 28 2016

NEZ003-019-021-096-281145-
MORRILL NE-SOUTH SIOUX NE-SCOTTS BLUFF NE-BOX BUTTE NE-
443 AM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORRILL...
SOUTHEASTERN SIOUX...NORTHEASTERN SCOTTS BLUFF AND SOUTHWESTERN BOX
BUTTE COUNTIES UNTIL 545 AM MDT...

AT 443 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF FLAHERTYS CORNER...OR 26 MILES NORTH OF
SCOTTSBLUFF...MOVING SOUTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  KILPATRICK LAKE AROUND 510 AM MDT.
  ANGORA AROUND 535 AM MDT.
  THE INTERSECTION OF HIGHWAY 385 AND L62 AROUND 540 AM MDT.

LAT...LON 4225 10367 4234 10352 4201 10277 4165 10328
TIME...MOT...LOC 1043Z 315DEG 34KT 4224 10356

RUBIN
Special weather statement, Jul 28, 5:30 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
530 AM MDT THU JUL 28 2016

NEZ021-055-281215-
MORRILL NE-CHEYENNE NE-
530 AM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE AND CENTRAL
MORRILL COUNTIES UNTIL 615 AM MDT...

AT 530 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
THE INTERSECTION OF HIGHWAY 385 AND L62...OR 22 MILES SOUTHWEST OF
ALLIANCE...MOVING SOUTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BRIDGEPORT...NORTHPORT AND BRIDGEPORT STATE RECREATION AREA AROUND
  540 AM MDT.
  THE INTERSECTION OF HIGHWAY 385 AND 92 AROUND 550 AM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BROADWATER.

LAT...LON 4129 10288 4183 10323 4193 10307 4169 10263
      4141 10263
TIME...MOT...LOC 1130Z 319DEG 44KT 4182 10310

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:25 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara50 min
Jul 27, 6:59 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara46 min
Jul 27, 7:37 PM MDTTornado WarningCYSNiobrara38 min
Jul 27, 8:10 PM MDTTornado WarningCYSGoshen, Niobrara50 min
Jul 27, 8:54 PM MDTTornado WarningCYSGoshen17 min
Jul 27, 9:08 PM MDTSevere Thunderstorm WarningCYSGoshen37 min
Jul 27, 9:37 PM MDTSevere Thunderstorm WarningCYSGoshen38 min
Jul 27, 10:15 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie19 min
Jul 27, 10:24 PM MDTSpecial Weather StatementCYSGoshen51 min
Jul 27, 10:31 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie29 min
Jul 28, 1:54 AM MDTSpecial Weather StatementCYSNiobrara66 min
Jul 28, 6:39 AM MDTSpecial Weather StatementCYSNiobrara66 min
Jul 28, 7:40 AM MDTSpecial Weather StatementCYSNiobrara50 min
Jul 28, 8:10 AM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara35 min
Jul 28, 3:26 PM MDTSpecial Weather StatementCYSCarbon49 min
Jul 28, 3:53 PM MDTSpecial Weather StatementCYSAlbany22 min
Jul 28, 4:13 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie32 min
Jul 28, 4:54 PM MDTSevere Thunderstorm WarningCYSLaramie51 min
Jul 28, 5:29 PM MDTSpecial Weather StatementCYSLaramie16 min
Jul 27, 6:10 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball50 min
Jul 27, 6:26 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff25 min
Jul 27, 6:39 PM MDTTornado WarningCYSBanner, Scotts Bluff10 min
Jul 27, 6:42 PM MDTTornado WarningCYSCheyenne, Kimball33 min
Jul 27, 7:09 PM MDTSevere Thunderstorm WarningCYSCheyenne36 min
Jul 27, 9:38 PM MDTSpecial Weather StatementCYSBox Butte52 min
Jul 27, 10:36 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill, Scotts Bluff21 min
Jul 27, 10:54 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball39 min
Jul 27, 11:13 PM MDTSpecial Weather StatementCYSCheyenne47 min
Jul 27, 11:30 PM MDTSevere Thunderstorm WarningCYSKimball30 min
Jul 28, 3:19 AM MDTSpecial Weather StatementCYSSioux56 min
Jul 28, 4:05 AM MDTSpecial Weather StatementCYSSioux40 min
Jul 28, 4:43 AM MDTSpecial Weather StatementCYSBox Butte62 min
Jul 28, 8:53 AM MDTSpecial Weather StatementCYSScotts Bluff37 min
Jul 28, 9:04 AM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff, Sioux41 min
Jul 28, 9:41 AM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill, Scotts Bluff49 min

Nearby

Special Weather Statements in Nebraska, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.